# SDR GTIA2019021193150

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 4,476 hours, 1,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WEEKLY CHECK CHECK OF MAIN CABIN IT WAS FOUND THAT R4 DOOR BOTTLE ASSISTANT IS BELOW LIMITS. -SERVICED R4 DOOR BOTTLE ASSISTANT TO PROPER PRESSURE AS PER A.M.M 52-20-00.
